MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-RED-S
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
User reported having to visit the er because her iud had been dislodged.She was also prescribed antibiotics for a bladder infection which she believed to be from the cup not allowing her to fully empty her bladder.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key11355799
Report Number3011660924-2021-00006
Device Sequence Number17170657
Product Code HHE
UDI-Device Identifier00850008236006
UDI-Public00850008236006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-RED-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;